# SDR CALA0100806

- Difficulty date: August 26, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- Aircraft time: 105,172 hours, 22,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 252005
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-4 AND R-4 DOOR LOWER EXIT LIGHT INOPERATIVE. THE FUSE IN EMERGENCY LIGHT BATTERY PACK U1-165 WAS REMOVED AND REPLACED IAW WDM 33-52-04 AND OPERATION CHECKED GOOD.
